# SDR DALA2025070104878

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,468 hours, 40,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6546 EMERGENCY EXIT SIGN COVER HANGING LOOSE IN FIRST CLASS CABIN. CORRECTIVE ACTION: RE-SECURED EMERGENCY EXIT SIGN. OK FOR SVC (7552948)
